# SDR SWAA2019040931533

- Difficulty date: March 12, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ATTACH ANGLE CORRODED BETWEEN BS. 767 TO BS. 787, RBL 19.  / R&R ANGLE IAW SRM AND DWG.
